# SDR DALA2014111406114

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT ACCESSORY BAY LONGERON 3R  BS 1437.   SECTION OF LONGERON WAS REMOVED IAW SRM 53-02, FIG 18.  FABRICANT REPAIR IAW SRM 53-02, FIG 18, SECTION OF LONGERON WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, REPAIR INSTALLED IAW SRM 51-30-5.
